An Engel condition with b -generalized derivations for Lie ideals

Pao Kuei Liau, Cheng Kai Liu

研究成果: Article

2 引文 斯高帕斯(Scopus)

摘要

Let R be a prime ring with the extended centroid C, L a noncommutative Lie ideal of R and g a nonzero b-generalized derivation of R. For x,y R, let [x,y] = xy - yx. We prove that if [[⋯[[g(xn0),xn1],xn2],...],xnk] = 0 for all x L, where n0,n1,...,nk are fixed positive integers, then there exists λ C such that g(x) = λx for all x R except when R ⊂ M2(F), the 2 × 2 matrix ring over a field F. The analogous result for generalized skew derivations is also described. Our theorems naturally generalize the cases of derivations and skew derivations obtained by Lanski in [C. Lanski, An Engel condition with derivation, Proc. Amer. Math. Soc. 118 (1993), 75-80, Skew derivations and Engel conditions, Comm. Algebra 42 (2014), 139-152.]

原文English
文章編號1850046
期刊Journal of Algebra and its Applications
17
發行號3
DOIs
出版狀態Published - 2018 三月 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Applied Mathematics

指紋 深入研究「An Engel condition with b -generalized derivations for Lie ideals」主題。共同形成了獨特的指紋。

  • 引用此